Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 85-90
DOI: 10.12691/tjant-7-3-5
Open AccessArticle

Inequalities for Three-times Differentiable Arithmetic-Harmonically Functions

Kerim Bekar1,

1Department of Mathematics, Faculty of Sciences and Arts, Giresun University, Giresun, Türkiye

Pub. Date: June 23, 2019

Cite this paper:
Kerim Bekar. Inequalities for Three-times Differentiable Arithmetic-Harmonically Functions. Turkish Journal of Analysis and Number Theory. 2019; 7(3):85-90. doi: 10.12691/tjant-7-3-5

Abstract

In this work, by using an integral identity together with both the Hölder integral inequality and the power-mean integral inequality we establish several new inequalities for three-times differentiable arithmetic-harmonically-convex function. Then, using this inequalities, we obtain some new inequalities connected with means.

Keywords:
convex function arithmetic-harmonically-convex function Hermite-Hadamard’s inequality

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Dragomir, S.S. and Pearce, C.E.M., Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000.
 
[2]  Kadakal, H., Hermite-Hadamard type inequalities for two times differentiable arithmetic-harmonically convex functions, Cumhuriyet Science Journal, (Accepted for publication), 2019.
 
[3]  Kadakal M., İşcan, İ., Kadakal H. and Bekar K., On improvements of some integral inequalities, Researchgate, Preprint, 2019.
 
[4]  Kadakal, H., Kadakal, M. and İşcan, İ., Some New Integral Inequalities for n-Times Differentiable s-Convex and s-Concave Functions in the Second Sense, Mathematics and Statistics 5(2), 2017, 94-98.
 
[5]  Maden, S., Kadakal, H., Kadakal, M. and İşcan, İ., Some new integral inequalities for n-times differentiable convex and concave functions. J. Nonlinear Sci. Appl., 10 2017, 6141–6148.
 
[6]  Sarikaya, M.Z. and Aktan, N., On the generalization of some integral inequalities and their applications, Mathematical and Computer Modelling, 54, (2011), 2175-2182.
 
[7]  Dragomir, S.S., Inequalities of Hermite-Hadamard type for AH-convex functions, Stud. Univ. Babes-Bolyai Math. 61(4) (2016), 489-502.
 
[8]  Zhang, T.-Y. and Qi, F., Integral Inequalities of Hermite–Hadamard Type for m-AH Convex Functions, Turkish Journal of Analysis and Number Theory, 2(3), 2014, 60-64.